# SDR IXXA0200025O

- Difficulty date: April 17, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 84,933 hours, 33,938 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57155A
- Part serial: 129604
- Condition: Leaking
- Location: Hyd System
- Part time: 84,933 hours, 33,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SEA TO ANC, THE FLT CREW NOTICED A DECLINE IN THE MAIN HYD SYS QUANTITY.  THE FLT CREW NOTICED WHILE FOLLOWING COMPANY PROCEDURES THE HORIZONTAL STABILIZER ALTERNATE TRIM INOPERATIVE.  THE FLT CONTINUED TO ANC FOR AN UNEVENTFUL LANDING.  MX INSPECTED THE ACFT WHICH REVEALED THE STANDBY RUDDER PUMP LEAKING.  MX REPLACED THE STANDBY RUDDER PUMP IN ACCORDANCE WITH THE MM.  MX FOUND THE ALTERNATE STABILIZER ELECTRICAL TRIM MOTOR ELECTRICAL CONNECTOR CONTAMINATED WITH MOISTURE.  MX CLEANED THE ELECTRICAL CONNECTOR AND PERFORMED A SUCCESSFUL OPS CHECK.  THE ACFT WAS RETURNED TO SERVICE.
